Thunderstorm Wind, Lee
- When
- March 15, 2:10 AM CST
- Where
- Lee County, Loachapoka
- Measured
- 50 kt (58 mph)
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.600, -85.583
Several trees were knocked down along SR 14 and also on Lee Road.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Mar 14, 10:15 PM CST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM, AL 1015 PM CST WED MAR 14 2001 UPDATED ZONES...MAIN CONTENT CHANGE WAS FOR TORNADO WATCH COVERING SOUTHERN TIER OF COUNTIES. REMAINDER OF FORECAST PACKAGE LOOKS ON LINE WITH ONGOING CONDITIONS. SURFACE LOW DEVELOPING ALONG THE EASTERN LOUISIANA COAST WILL MOVE INTO SOUTH CENTRAL ALABAMA BY 12Z AND BEGIN FILLING AS IT ENTERS GA. TOR WATCH COVERS AREA GENERALLY SOUTH OF A LIVINGSTON TO AUBURN LINE. NORTHWARD EXTENT OF SEVERE IS THE QUESTION ATTM...WITH LOW LEVELS VERY STABLE AND DEWPOINTS NEAR 50. RAINFALL COULD ADD UP ACROSS THE AREA BUT BELIEVE AMOUNTS WILL REMAIN BELOW FFG...BUT WILL MONITOR AREA FOR HEAVY RAIN IN SHORT PERIOD OF TIME. 75 .BHM...NONE.
ALZ030>033-040>050-150900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA 1249 AM CST THU MAR 15 2001 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH NUMBER 66... DALLAS...GREENE...HALE...PERRY...SUMTER... THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 66 WHICH IS IN EFFECT UNTIL 300 AM... AUTAUGA...BARBOUR...BULLOCK...ELMORE...LEE... LOWNDES...MACON...MONTGOMERY...PIKE...RUSSELL...
The national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
Several trees were knocked down along SR 14 and also on Lee Road.
The Lee County Sheriff estimated wind gusts around 60 miles an hour in Auburn.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2001Every state in 2001This day in weather historyWarnings in Alabama, March 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5236738, 5236739.